Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 17.

Article

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2017) Local existence for the non-resistive MHD equations in nearly optimal Sobolev spaces. Archive for Rational Mechanics and Analysis, 223 (2). pp. 677-691. ISSN 0003-9527

Ball, J M and Koumatos, K (2016) Quasiconvexity at the boundary and the nucleation of austenite. Archive for Rational Mechanics and Analysis, 219 (1). pp. 89-157. ISSN 0003-9527

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Existence and uniqueness for a coupled parabolic-elliptic model with applications to magnetic relaxation. Archive for Rational Mechanics and Analysis, 214 (2). pp. 503-523. ISSN 0003-9527

Ignat, Radu, Nguyen, Luc, Slastikov, Valeriy and Zarnescu, Arghir (2015) Stability of the melting hedgehog in the Landau-de Gennes theory of nematic liquid crystals. Archive for Rational Mechanics and Analysis, 215 (2). pp. 633-673. ISSN 0003-9527

Makridakis, Charalambos and Süli, Endre (2013) Finite element analysis of Cauchy-Born approximations to atomistic models. Archive for Rational Mechanics and Analysis, 207 (3). pp. 813-843. ISSN 0003-9527

Paicu, Marius and Zarnescu, Arghir (2012) Energy dissipation and regularity for a coupled Navier-Stokes and Q-tensor system. Archive for Rational Mechanics and Analysis, 203 (1). pp. 45-67. ISSN 1432-0673

Ball, John M and Zarnescu, Arghir (2011) Orientability and energy minimization in liquid crystal models. Archive for Rational Mechanics and Analysis, 202 (2). pp. 493-535. ISSN 0003-9527

Dashti, Masoumeh and Robinson, James (2011) The motion of a fluid-rigid disc system at the zero limit of the rigid disc radius. Archive for Rational Mechanics and Analysis, 200 (1). pp. 285-312. ISSN 0003-9527

Allaire, Grégoire, Palombaro, Mariapia and Rauch, Jeffrey (2011) Diffractive geometric optics for Bloch wave packets. Archive for Rational Mechanics and Analysis, 202 (2). pp. 373-426. ISSN 0003-9527

De Masi, Anna, Presutti, Errico and Tsagkarogiannis, Dimitrios (2011) Fourier law, phase transitions and the stationary Stefan problem. Archive for Rational Mechanics and Analysis, 201 (2). pp. 681-725. ISSN 0003-9527

Taheri, Ali (2010) Homotopy classes of self-maps of annuli, generalised twists and spin degree. Archive for Rational Mechanics and Analysis, 197 (1). pp. 239-270. ISSN 0003-9527

Majumdar, Apala and Zarnescu, Arghir (2010) Landau-de Gennes theory of nematic liquid crystals: the Oseen-Frank limit and beyond. Archive for Rational Mechanics and Analysis, 196 (1). pp. 227-280. ISSN 1432-0673

Palombaro, M and Smyshlyaev, V P (2009) Relaxation of three solenoidal wells and characterization of extremal three-phase H-measures. Archive for Rational Mechanics and Analysis, 194 (3). pp. 775-822. ISSN 0003-9527

Taheri, Ali (2005) Local minimizers and quasiconvexity - the impact of topology. Archive for Rational Mechanics and Analysis, 176 (3). pp. 363-414. ISSN 0003-9527

Kristensen, Jan and Taheri, Ali (2003) Partial regularity of strong local minimizers in the multi-dimensional calculus of variations. Archive for Rational Mechanics and Analysis, 170 (1). pp. 63-89. ISSN 0003-9527

Elliott, Charles M, Schätzle, Reiner and Stoth, Barbara E E (1998) Viscosity solutions of a degenerate parabolic-elliptic system arising in the mean-field theory of superconductivity. Archive for Rational Mechanics and Analysis, 145 (2). pp. 99-127. ISSN 0003-9527

Baumann, P, Phillips, D and Tang, Q (1998) Stable nucleation for the Ginzburg-Landau system with an applied magnetic field. Archive for Rational Mechanics and Analysis, 142 (1). pp. 1-43. ISSN 00039527

This list was generated on Tue Apr 25 00:02:47 2017 BST.